The impedance of a double electric layer in melts
Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 129-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_146_1_a34,
author = {A. V. Gorodyskii and Yu. K. Delimarskii and \`E. V. Panov},
title = {The impedance of a double electric layer in melts},
journal = {Doklady Akademii Nauk},
pages = {129--130},
year = {1962},
volume = {146},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a34/}
}
A. V. Gorodyskii; Yu. K. Delimarskii; È. V. Panov. The impedance of a double electric layer in melts. Doklady Akademii Nauk, Tome 146 (1962) no. 1, pp. 129-130. http://geodesic.mathdoc.fr/item/DAN_1962_146_1_a34/